# SDR CA030122001

- Difficulty date: January 19, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 17,543 hours
- Engine: Ge CF341A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 600314983
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DOOR TENSION FITTING (UPPER FORWARD) BROKEN IN FLIGHT.
